# SDR 2008UALA02269

- Difficulty date: April 17, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 23,675 hours, 9,222 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Reads Low
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN LOW.  SERVICED CREW O2, NO LEAKS NOTED AT TIME OF SERVICE.
